Journal of Mathematics of Kyoto University

Absence of diffusion near the bottom of the spectrum for a random Schrödinger operator on $L^2 (\mathbf{R}^3)$

Yuji Nomura

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 37, Number 4 (1997), 639-687.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518208

Digital Object Identifier
doi:10.1215/kjm/1250518208

Mathematical Reviews number (MathSciNet)
MR1625956

Zentralblatt MATH identifier
0927.60069

Subjects
Primary: 35P05: General topics in linear spectral theory
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 47B80: Random operators [See also 47H40, 60H25] 47N55 60H25: Random operators and equations [See also 47B80] 82B44: Disordered systems (random Ising models, random Schrödinger operators, etc.)

Citation

Nomura, Yuji. Absence of diffusion near the bottom of the spectrum for a random Schrödinger operator on $L^2 (\mathbf{R}^3)$. J. Math. Kyoto Univ. 37 (1997), no. 4, 639--687. doi:10.1215/kjm/1250518208. https://projecteuclid.org/euclid.kjm/1250518208


Export citation